# SDR TRAX200601000

- Difficulty date: November 6, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N634AS
- Make and model: Aerosp ATR72
- Aircraft serial: 370
- Aircraft time: 29,067 hours, 32,722 cycles
- Engine: Pwa PW127
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim System
- Condition: Intermittent
- Location: Rudder
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM INTERMITTENT.  EMERGENCY EQUIPMENT WAS REQUESTED TO BE ON STANDBY AS A PRECAUTION.
